I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 4, PAGES 1117-1133
A. B. Vasilieva
V. A. Anikeeva
View as HTML View as gif image View as LaTeX source
Systems of two second order singulary perturbed equations with the same small parameter are considered. For these systems the sufficient conditions of step type contrast structure existance are given and its asymptotic is found. At the end some numerical results are shown.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 27, 2000